# SDR AALA201707269026

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 55,645 hours, 20,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING AT 10 LEFT. REPLACED EXIT LIGHT COVER IAW AMM 33-51-19.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
